# SDR AALA202002219025

- Difficulty date: February 19, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 56,987 hours, 23,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Misaligned
- Location: R2 Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: 2R SLIDE COMING OUT HARD TO ARM GIRT BAR. REALIGNED GIRT BAR RETAINER IAW AMM 25-66-00.
